# SDR FDEA200905181723

- Difficulty date: May 18, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC27404
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP UPPER SURFACE FOUND DENT AT XIFH 188. DOUBLER REPAIR AS RER SRM 57-10-00 FIG38 VOL1 REV40 (MAJOR REPAIR)
